# SDR AALA201908139022

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 10,572 hours, 3,951 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 ENTRY DOOR EMERGENCY CYLINDER (DAMPER) PRESSURE LOW. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM TASK 52-10-00-614-001-A.
